‎Bounded approximate connes-amenability of dual Banach algebras

Document Type: Research Paper

Author

Islamic Azad University, Central Tehran Branch

Abstract

 We study the notion of bounded approximate Connes-amenability for‎
‎dual Banach algebras and characterize this type of algebras in terms‎
‎of approximate diagonals‎. ‎We show that bounded approximate‎
‎Connes-amenability of dual Banach algebras forces them to be unital‎.
‎For a separable dual Banach algebra‎, ‎we prove that bounded‎
‎approximate Connes-amenability implies sequential approximate‎
‎Connes-amenability‎.‎

Keywords

Main Subjects



Volume 41, Issue 1
January and February 2015
Pages 227-238
  • Receive Date: 31 May 2012
  • Revise Date: 03 September 2013
  • Accept Date: 03 January 2014